| Catalog Number |
6002-700-000 |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/05/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during sterile processing at the user facility the tool was found to be bent. no medical intervention and no adverse consequences were reported with this event.As this event occurred during sterile processing at the user facility, there was no patient involvement and no delay to a surgical procedure.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description